# SDR USAA2011012690352

- Difficulty date: December 21, 2010
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367009700000
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S2 - MAJOR REPAIR - CRACK ON AFT CARGO FLOOR PANEL 151LF BETWEEN FR57.4 TO FR58 & BETWEEN -Y867 TO -Y1414.  REPAIRED AFT CARGO FLOOR PANEL 151LF BETWEEN FR57.4 TO FR58 & BETWEEN -Y867 TO -Y1414 IAW A330 SRM 53-02-00.
